Doctor insights on:
Levaquin Drug Interactions
I took the drug Levaquin (levofloxacin) how long will it take me to recover and what type of Doctor should I see?
Need more informatio: The answer depends on why you took the levquin. You can see a physician that deals with that medical problem ...Read more
I have mild tinnitus for several years. I was prescribed levaquin (levofloxacin) for laryngitis and I understand this drug is ototoxic. Should I request anither AB?
Thanks what drug would be best for my situation with retracted tympanic membrane ears no longer hurt after 10 days of levaquin (levofloxacin) 500mg ?
No meds if no sympto: Apparently you have been treated for an ear infection causing retracted ear drum and you have finished a course of antibiotics , your ears no longer hurt..If you do have symptoms than decongestants like sudafed may also help to decongest the eustachian tube which can sometime get blocked and creates negative pressure in the middle ear which causes retracted ear drum sometimes valsalva maneuver hel. ...Read more
I am getting dehydrated no reason. Went to urgent care on feb 27 urinary tract inf. No fever. He gave me doxycycline 2 times a day I have horrible drug allergies can only take levaquin avelox penicillin cannot take sulfa or macrobid. He gave me
Dehydration : Dehydration can occur easily when a patient has an infection. An infection can cause a fever, even when the patient isn't always aware, and the skin flushes, with more fluid evaporating. In addition, if a patient isn't feeling well, they often don't drink or eat as much as they typically do. Patient's who are on other medications, including cardiovascular medications, can be more sensitive to the effects of dehydration. Signs of allergic reaction to a medication usually includes rash that is usually hives, swelling, itching, or shortness of breath. ...Read more
Should not: You should not take any expired med, including antibiotics. Because you lose efficacy and may have side effects of chemical structure change, lose stability etc.... ...Read more
Minor, major: Minor side effects of Levaquin (levofloxacin) include stomach upset, nausea, diarrhea, headaches, rash. Major side effect of Levaquin (levofloxacin) is tendon rupture - which can happen up to months after stopping the medicine. As a precaution, i recommend not doing any jumping sports while on the med (basketball, soccer, football, trampoline). This is a black box warning and doc should counsel you about risks. ...Read more
- Talk to a doctor live online for free
- Levaquin alcohol interaction
- Levaquin and coumadin interaction
- Levaquin and alcohol interaction
- Ask a doctor a question free online
- Drug interactions suboxone and xanax
- Interactions of vitamins statin drugs
- Pepcid drug interactions
- Drug interactions with zyrtec
- Talk to a infectious disease specialist online